Jump to content
Important Survey - Please Participate ×

Does anyone else get this?


[Su...]

Recommended Posts

Okay, so I have been addicted to Benzodiazepines for around 8 years, and I am only 25 years old.. I am really struggling with Physical W/Ds like crazy, this is just insane.  The last couple of years I have been on VERY high doses of Benzodiazepines, and including ordering Benzo's on the net, and gobbling like 100 of them within a few days.. crazy stuff like that.

 

Anyways, my last dosage of a Benzo was the night of September 12th, 2011 and was 5mg of Diazepam.

 

Now DOES anyone else get this gross feeling on your skin, like your skin feels like its crawling?  Certain clothes really aggravate your skin, and you constantly have goosebumps on your arms, shoulders and back, and feels kind of like 'bugs are crawling on your skin'?  I can't stand this!! I don't know if this is a hormone related problem or what's going on, but this feeling takes over my life.  I also get extreme 'cold sweats' underneath my arms, and I just feel Gross all the time!  It takes me so long to get dressed, and decide on clothes to wear.  At first for a few years now, I always thought this had to do with opiate use, or it was something else going on - I never thought it was related to Benzodiazepines.  Now its worse than ever!  And this isn't like its off and on, this is like 24/7. 

 

Does anyone know of anything that helped them through this w/d symptom, and does it EVER get better?    :-\

 

I am suffering with quite a few bad withdrawal symptoms right now.. and at the same time, trying to taper off Effexor XR, crossing over to Paxil, and tapering off Metoprolol.  I think this is too much at once, my doctor seems to want to always do things so fast.  :(

 

Anyone else get this??

Thanks

Link to comment
Share on other sites

O Yes..

I did a c/t from 20 mil of Valium and this sxs was very disturbing,

I has burning skin, numbness, it was relentless I actually at a certin point felt like Carpet Burn ans severe Sun Burn feeling, Cloths if it touched my skin was so bad. Could only wear soft soft cotton, Wasnt able to wear jeans for long time.. My skin also burned when I showered or bathed..This was def a sxs of benzo withdrawl for me..

 

Hang in there everything resolves over time

 

~Jenny

Link to comment
Share on other sites

×
×
  • Create New...